# SDR SWIA201439816

- Difficulty date: November 4, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 33,843 hours, 47,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST HALF OF THE FLOOR EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AND REPLACED THE FUSE, OPS CHECKED GOOD.
